Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hypothyroidism, swelling on feet and ankles, taking eltroxin 150 and homeopathic medicines

hi, i,m having swelling on my feet and ankles ,,, i hav hypothyroidism ,, i m taking everyday 150mcg of eltroxine tablet. and with it i m taking homeopathy medicines also..
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

In hypothyroidism you may have swelling on feet.

Go for thyroid test and if it is not controlled then your doctor may increase the dose.

Go for Renal function tests to rule out renal cause and also evaluate any cardiac problem.

Ok and bye.
Answered: Mon, 12 Mar 2012
I find this answer helpful
General & Family Physician Dr. Satya's  Response
hi , u r clinical history is not complete , u r current age? when were u diagnosed and how long u have been using eltroxin?from how many days u developed swelling of feet and ankles , is this associated with pain or not? do u have any recent reports please send, if not go for the following tests TSH,T3 T4, CBP,CUE,Sr creatinin,LFT,RBS . There r many causes for swelling of feet other than hypothyroidism,like anemia, rena , liver problems . so go for these tests first.
Answered: Thu, 17 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor